# SDR IPXA2014062383373

- Difficulty date: March 26, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB295627
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C INSPECTION, EXTERIOR SURFACE OF LT WING PANEL, 518GB GOUGED.  FABRICATED AND INSTALLED REPLACEMENT SKIN IAW SRM 51-35- 01, 51-31-01, AND DWG ARB2956.
